# SDR CA120215007

- Difficulty date: January 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Unit
- Part number: 3995001007
- Condition: Failed
- Location: Rudder Feel
- Part time: 1,781 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED MOMENTARY RUDDER BINDING DURING DECENT, 270 KTS AND ALT 14K. RFTU, RUDDER FEEL TRIM UNIT, REPLACEMENT AND COMPLETE RUDDER CONTROL SYS INSPECTION PREFORMED.
